# SDR 98ZZZX1879

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6358S
- Make and model: Bell 206B-3
- Aircraft serial: 4392
- System (JASC): 6220 · Main Rotor Head
- Part: Disc Set
- Part number: 327211
- Condition: Worn
- Location: M/R Head
- Part time: 1,166 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R HEAD YOKE ASSEMBLY WORN.  REPLACED WITH NEW YOKE AND DISC SET FROM BELL HELICOPTER.
